Whenever I stop taking my trazadone I have horrible night terrors. I wake up screaming, hysterical and unable to catch my breath. This will last 10 to 15 minutes after I wake up.. How can I stop my trazadone and not have these night terrors.
Are you ceasing Trazadone under your DR's care? If so then consult. When I was taking the med for sleep issues and missed my dose I too had nightmares, and only after stepping down slowly from 150 mg nightly did the waking "dreads" ease up upon arising. Also had Palonopesia syndrome (seeing waves/akin to triple vision) which compounded the issue. Are you expierencing this as well?
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Night Terrors - Is this a night terror? IDK whats wrong but my son has a total of 3 freak outs last?
Posted 5 Apr 2012 • 2 answers
Posted 15 Dec 2013 • 2 answers
Posted 16 Mar 2016 • 4 answers
Night Terrors - My 5 years old baby girl are waking up sweating , crying panicking and starching her
Posted 21 Feb 2017 • 0 answers
Posted 24 Jun 2018 • 0 answers